# SDR C2XA97CL060

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- System (JASC): 2437 · DC Indicating System
- Part: Switch
- Part number: 44346116N
- Condition: Wire Broken
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3251 - CREW REPORTED THAT THE LEFT GENERATOR VOLTAGE SELECT INDICATOR READS 'O' VOLTS WHEN GENERATOR IS ON LINE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT AND THEN REPAIRED A BROKEN WIRE ON THE MAIN VOLTAGE SWITCH IAW B1900 MM 31-10-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
